# SDR CA020611003

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 10,776 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Valve Seat
- Part number: 02W116213
- Condition: Failed
- Location: Filter Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED 25 HOUR INSPECTION THE AME NOTED THAT THE VALVE SEAT HAD UNSCREWED ITSELF FROM THE FILTER BODY AND DAMAGED THE FILTER, WAFER. THE VALVE SEAT WAS SECURED AND THE FILTER, WAFER WAS REPLACED.
